Alert archive / Missouri / Flash Flood Watches in 2018

Flash Flood Watch 2, NWS Springfield, MO

August 29, 201827 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this flash flood watch at Aug 29, 2018, 8:08 PM CDT for 27 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Aug 30, 2018, 4:00 AM CDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Aug 29, 2018, 8:08 PM CDT (01:08 UTC)
In effect from
Aug 30, 2018, 4:00 AM CDT
Expired
Aug 30, 2018, 5:00 PM CDT
In force
13 hr
Issued by
NWS Springfield, MO
Flood severity
None
All 30 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Polk County, MO, Pulaski County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 26 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.1 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2018-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1214 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2018-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1214 J/kg
Mixed-layer CIN
-166 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

209 
WGUS63 KSGF 300108
FFASGF

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Springfield MO
808 PM CDT Wed Aug 29 2018

...EXCESSIVE RAINFALL POSSIBLE LATE TONIGHT INTO THURSDAY...

.Training thunderstorms containing high rainfall rates is becoming
more likely over portions of southeast Kansas and southwest
Missouri by late tonight and into Thursday. 

Thunderstorms developing in an airmass high in moisture content
could produce up to three inches of rain. Locally higher amounts
are possible where thunderstorms tend to train for extended 
period of time.

KSZ073-097-101-MOZ066-077>079-088>090-093>095-101>104-300915-
/O.NEW.KSGF.FF.A.0002.180830T0900Z-180830T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bourbon-Crawford-Cherokee-Vernon-Barton-Cedar-Polk-Jasper-Dade-
Greene-Newton-Lawrence-Christian-McDonald-Barry-Stone-Taney-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Nevada, Kenoma, Lamar, 
Cedar Springs, El Dorado Springs, Filley, Arnica, 
Caplinger Mills, Stockton, Bolivar, Joplin, Carthage, Greenfield,
Lockwood, Meinert, Springfield, Neosho, Aurora, Mount Vernon, 
Marionville, Nixa, Christian Center, Ozark, Selmore, Anderson, 
Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett,
Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, 
Silver Dollar City, Branson, Hollister, Kirbyville, 
Edgewater Beach, Forsyth, Ozark Beach, and Powersite
808 PM CDT Wed Aug 29 2018

...FLASH FLOOD WATCH IN EFFECT FROM 4 AM CDT THURSDAY THROUGH
THURSDAY AFTERNOON...

The National Weather Service in Springfield has issued a

* Flash Flood Watch for portions of southeast Kansas and 
  Missouri, including the following areas, in southeast Kansas, 
  Bourbon, Cherokee, and Crawford. In Missouri, Barry, Barton, 
  Cedar, Christian, Dade, Greene, Jasper, Lawrence, McDonald, 
  Newton, Polk, Stone, Taney, and Vernon. 

* From 4 AM CDT Thursday through Thursday afternoon

* Thunderstorms containing high rainfall rates are expected to
  develop late tonight into Thursday over portions of southeast
  Kansas and southwest Missouri. Up to three inches of rain is
  possible. Locally higher amounts can not be ruled out where 
  thunderstorms tend to train for an extended period of time. 

* Flash flooding of small creeks, rivers, and low water crossings
  is possible late tonight and into Thursday. Some of the basins
  within this watch include, the Spring River, Marmaton River, 
  Shoal Creek, Turnback Creek, Muddy Creek, Lightning Creek, and 
  the James River. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

Cramer
3 follow-up statements
661 
WGUS63 KSGF 300752
FFASGF

Flood Watch
National Weather Service Springfield MO
252 AM CDT Thu Aug 30 2018

...EXCESSIVE RAINFALL POSSIBLE TODAY...


KSZ073-097-101-MOZ066-077>079-088>090-093>095-101>104-302100-
/O.CON.KSGF.FF.A.0002.180830T0900Z-180830T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bourbon-Crawford-Cherokee-Vernon-Barton-Cedar-Polk-Jasper-Dade-
Greene-Newton-Lawrence-Christian-McDonald-Barry-Stone-Taney-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Nevada, Kenoma, Lamar, 
Cedar Springs, El Dorado Springs, Filley, Arnica, 
Caplinger Mills, Stockton, Bolivar, Joplin, Carthage, Greenfield,
Lockwood, Meinert, Springfield, Neosho, Aurora, Mount Vernon, 
Marionville, Nixa, Christian Center, Ozark, Selmore, Anderson, 
Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett,
Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, 
Silver Dollar City, Branson, Hollister, Kirbyville, 
Edgewater Beach, Forsyth, Ozark Beach, and Powersite
252 AM CDT Thu Aug 30 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

The Flash Flood Watch continues for

* Portions of southeast Kansas and Missouri, including the 
  following areas, in southeast Kansas, Bourbon, Cherokee, and 
  Crawford. In Missouri, Barry, Barton, Cedar, Christian, Dade, 
  Greene, Jasper, Lawrence, McDonald, Newton, Polk, Stone, 
  Taney, and Vernon. 

* Through this afternoon

* Thunderstorms containing high rainfall rates are expected to
  begin pushing into the area towards morning and continuing into
  the afternoon hours. Very efficient rain producing storms are
  expected and if training of storms can occur, then flash
  flooding will be possible. While most areas in the watch will
  receive less than an inch of rain, those locations where
  thunderstorms move across the same areas will potentially
  receive two to three inches of rain.

* Flash flooding of small creeks, rivers, and low water 
  crossings is possible late tonight and into Thursday. Some of 
  the basins within this watch include, the Spring River, 
  Marmaton River, Shoal Creek, Turnback Creek, Muddy Creek, 
  Lightning Creek, and the James River. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

Lindenberg
598 
WGUS63 KSGF 301528
FFASGF

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Springfield MO
1028 AM CDT Thu Aug 30 2018

...EXCESSIVE RAINFALL POSSIBLE TODAY...

MOZ055>057-067>070-080>082-091-092-096-302200-
/O.EXB.KSGF.FF.A.0002.000000T0000Z-180830T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton-Morgan-Miller-St. Clair-Hickory-Camden-Pulaski-Dallas-
Laclede-Texas-Webster-Wright-Douglas-
Including the cities of Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Tiffin, 
Appleton City, Johnson City, Weaubleau, Hermitage, Pittsburg, 
Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, 
Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, 
Laquey, Waynesville, Buffalo, Charity, Foose, March, Plad, 
Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, 
Huggins, Marshfield, Northview, Seymour, Rogersville, Dawson, 
Graff, Mountain Grove, Duncan, Mansfield, Vanzant, Ava, Goodhope,
Rome, Squires, and Dogwood
1028 AM CDT Thu Aug 30 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON...

The National Weather Service in Springfield has expanded the

* Flash Flood Watch to include portions of central Missouri, 
  south central Missouri, southwest Missouri, and west central 
  Missouri, including the following areas, in central Missouri, 
  Benton, Camden, Hickory, Miller, Morgan, and Pulaski. In south 
  central Missouri, Texas. In southwest Missouri, Dallas, 
  Douglas, Laclede, Webster, and Wright. In west central 
  Missouri, St. Clair. 

* Until 5 PM CDT this afternoon

* Thunderstorms containing high rainfall rates will continue to
  move east into the watch area today. Some areas in central
  Missouri also received heavy rainfall yesterday which has
  saturated the ground. Additional rainfall will quickly become
  runoff and contribute to the flash flooding risk. One to three
  inches of rain will be possible, some of which will occur
  quickly over an hour or two. 

* Flash flooding of small creeks, rivers, and low water crossings
  is possible today. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

KSZ073-097-101-MOZ066-077>079-088>090-093>095-101>104-302200-
/O.EXT.KSGF.FF.A.0002.000000T0000Z-180830T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bourbon-Crawford-Cherokee-Vernon-Barton-Cedar-Polk-Jasper-Dade-
Greene-Newton-Lawrence-Christian-McDonald-Barry-Stone-Taney-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Nevada, Kenoma, Lamar, 
Cedar Springs, El Dorado Springs, Filley, Arnica, 
Caplinger Mills, Stockton, Bolivar, Joplin, Carthage, Greenfield,
Lockwood, Meinert, Springfield, Neosho, Aurora, Mount Vernon, 
Marionville, Nixa, Christian Center, Ozark, Selmore, Anderson, 
Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett,
Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, 
Silver Dollar City, Branson, Hollister, Kirbyville, 
Edgewater Beach, Forsyth, Ozark Beach, and Powersite
1028 AM CDT Thu Aug 30 2018

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...

The Flash Flood Watch is now in effect for

* Portions of southeast Kansas and Missouri, including the 
  following areas, in southeast Kansas, Bourbon, Cherokee, and 
  Crawford. In Missouri, Barry, Barton, Cedar, Christian, Dade, 
  Greene, Jasper, Lawrence, McDonald, Newton, Polk, Stone, 
  Taney, and Vernon. 

* Until 5 PM CDT this afternoon

* Thunderstorms will continue to move east over the area today.
  Some storms will have high rainfall rates. Areas where storms
  persist for a longer period of time as they move west to east
  will have the potential for an additional one to three inches of
  rainfall.

* Flash flooding of small creeks, rivers, and low water crossings
  is possible today. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

DSA
775 
WGUS63 KSGF 302158
FFASGF

Flood Watch
National Weather Service Springfield MO
458 PM CDT Thu Aug 30 2018


KSZ073-097-101-MOZ055>057-066>070-077>082-088>096-101>104-302300-
/O.EXP.KSGF.FF.A.0002.000000T0000Z-180830T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Vernon-St. Clair-
Hickory-Camden-Pulaski-Barton-Cedar-Polk-Dallas-Laclede-Texas-
Jasper-Dade-Greene-Webster-Wright-Newton-Lawrence-Christian-
Douglas-McDonald-Barry-Stone-Taney-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Nevada, 
Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, 
Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, 
Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, 
Laquey, Waynesville, Kenoma, Lamar, Cedar Springs, 
El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, 
Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive,
Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Joplin, 
Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield,
Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, 
Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, 
Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, 
Rome, Squires, Dogwood, Anderson, Noel, Goodman, South West City,
Pineville, Rocky Comfort, Monett, Madry, Cassville, 
Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, 
Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, 
Ozark Beach, and Powersite
458 PM CDT Thu Aug 30 2018

...FLASH FLOOD WATCH WILL EXPIRE AT 5 PM CDT THIS AFTERNOON...

The Flash Flood Watch for portions of southeast Kansas and
Missouri will expire at 5 PM CDT this afternoon. Rainfall will
continue to taper off into the early evening. Residual flooding
will continue over portions of southeast Kansas and southwest
Missouri tonight. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood watch went out at Aug 29, 6:51 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Aug 29, 6:51 PM CDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
651 PM CDT Wed Aug 29 2018

...AVIATION UPDATE...

.SHORT TERM...(This evening through Thursday)
Issued at 232 PM CDT Wed Aug 29 2018

The focus on the short term forecast is the potential for
additional thunderstorms producing heavy rain and flooding. A cold
front resides near the Missouri and Arkansas border. Behind the
front, widespread showers and thunderstorms have continued this
afternoon primarily east of Highway 65. Ahead of the front, the
atmosphere is more unstable with ML CAPE values near 2500 j/kg
resulting in stronger thunderstorms in Arkansas. Rainfall amounts
have ranged from near 1 inch to 3.5 inches with locally higher
amounts over the central and eastern Ozarks. Localized flash
flooding has been driven by the rate of rainfall near the previous
stronger thunderstorms. As instability has weakened in these
areas, rainfall rates have been on the decrease with radar returns
of 30-35 dbz to near 25k feet compared to 45-50 dbz near 30k feet
earlier today. The ongoing band of showers and thunderstorms will
continue to track east and northeast and gradually dissipate
through the early evening hours.

The front will begin to lift north late tonight as a warm front.
A shortwave moving through zonal flow aloft and a weak low level
jet near 20 knots will aid in the development of thunderstorms
over southeast Kansas and western Missouri. Precipitable water
values will be near 1.75 inches. Heavy rain and localized
flooding will be possible near the stronger thunderstorms and
where thunderstorms track over the same areas. This next round of
rain will be generally west of the Highway 65 corridor and also
over areas experiencing D0-D3 drought. Any flooding will be driven
by the rate of rainfall and will be localized. Scattered showers
and thunderstorms will remain possible through Thursday afternoon.

Overnight lows will be above average with temps in the upper 60s
and lower 70s. Highs on Thursday will be below average and near
80 degrees hindered by cloud clover and scattered showers and
thunderstorms.

.LONG TERM...(Thursday Night through Wednesday)
Issued at 232 PM CDT Wed Aug 29 2018

The warm front lifts north of Southwest Missouri over the
weekend. Behind the front a warm and humid airmass will settle in
with highs near 90 and lows near 70. Isolated to scattered
thunderstorms will be possible mainly near the lifting front and
also during the late afternoon and early evening hours.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)

Pilots flying in and out of the southwest Missouri airports will
be dealing with lower flight conditions due to low ceilings this
evening and tonight. Pilots also need to monitor radar as showers
and thunderstorms will become likely by early Thursday morning.

Excessive rainfall associated with an upper level disturbance will
likely produce a cluster of showers and thunderstorms across much
of southwest Missouri Thursday morning. Airfields directly
impacted by this activity will experience lowered ceilings and
visibilities at times.

Better conditions are expected this evening and tonight, although,
there are areas of lower ceilings to contend with in portions of
southwest Missouri.

Safe Travels.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Angle
LONG TERM...Angle
AVIATION...Cramer
Hazardous weather outlook, Aug 29, 3:30 PM CDT, 4 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
330 PM CDT Wed Aug 29 2018

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-302030-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
330 PM CDT Wed Aug 29 2018

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Limited thunderstorm wind damage risk.
  Limited flooding risk.
  Elevated lightning risk.
  Limited excessive heat risk.

DISCUSSION...

  Showers and thunderstorms will impact the area mainly along and
  south of Interstate 44 through this evening. Severe weather is
  not expected but an isolated strong storm may occur.

  Additional thunderstorms will be possible over southeast Kansas
  and areas west of Highway 65 late Wednesday night into Thursday
  morning. Heavy rain and localized flooding will be possible
  near the stronger thunderstorms and where storms move over the
  same locations. The storms will be very efficient rain
  producers with the potential of over an inch per hour rain
  rates at times.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

  Thunderstorms will be possible again Thursday but no severe
  weather is expected.

  Periodic thunderstorms will continue from Friday through
  Tuesday.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Angle

In the hours before

Local storm report, Aug 29, 3:38 PM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
338 PM CDT WED AUG 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      4 WNW AVA               36.97N 92.73W
08/29/2018                   DOUGLAS            MO   DEPT OF HIGHWAYS

            ROAD CLOSED DUE TO FLOODING ON ROUTE Y
            WESTBOUND AND EASTBOUND AT THE COWSKIN CREEK
            CROSSING (DOUGLAS COUNTY).

&&

CKR
Local storm report, Aug 29, 3:41 PM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
341 PM CDT WED AUG 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      5 NE MANSFIELD          37.17N 92.53W
08/29/2018                   WRIGHT             MO   DEPT OF HIGHWAYS

            ROAD CLOSED DUE TO FLOODING ON HIGHWAY AB
            WESTBOUND AND EASTBOUND AT THE WOLF CREEK
            CROSSING (WRIGHT COUNTY).

&&

CKR
Local storm report, Aug 29, 4:20 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
420 PM CDT WED AUG 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     FLOOD            4 NNW BRUSHYKNOB        37.01N 92.52W
08/29/2018                   DOUGLAS            MO   DEPT OF HIGHWAYS

            ROAD CLOSED DUE TO FLOODING ON ROUTE U
            NORTHBOUND AND SOUTHBOUND AT THE BRYANT
            CREEK CROSSING (DOUGLAS COUNTY).

&&

CKR
Local storm report, Aug 29, 6:58 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
658 PM CDT WED AUG 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLASH FLOOD      EDGAR SPRINGS           37.71N 91.87W
08/29/2018                   PHELPS             MO   TRAINED SPOTTER

            DELAYED REPORT. TRAINED SPOTTER POSTED
            PHOTOS OF A FEW INCHES OF WATER COVERING THE
            ROADWAYS ALONG HWY 63, ROUTE M, AND ROUTE H
            AROUND THE EDGAR SPRINGS AREA (PHELPS
            COUNTY).

&&

CKR
Local storm report, Aug 29, 7:01 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
701 PM CDT WED AUG 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLASH FLOOD      7 N EDGAR SPRINGS       37.80N 91.87W
08/29/2018                   PHELPS             MO   TRAINED SPOTTER

            DELAYED REPORT. TRAINED SPOTTER POSTED
            PICTURE OF COUNTY RD 7490 FLOODED OVER AT
            THE CORN CREEK CROSSING (PHELPS COUNTY).

&&

CKR
Local storm report, Aug 29, 8:06 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
806 PM CDT WED AUG 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLOOD            5 SSW MANES             37.31N 92.40W
08/29/2018                   WRIGHT             MO   DEPT OF HIGHWAYS

            ROAD CLOSED DUE TO FLOODING ON ROUTE E
            NORTHBOUND AND SOUTHBOUND AT THE GASCONADE
            RIVER CROSSING (WRIGHT COUNTY).

&&

CKR

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 9:58 PM CDTAreal Flood WarningSGFDouglas, Webster, Wright6 hr
Aug 30, 7:37 AM CDTSpecial Weather StatementSGFChristian23 min
Aug 30, 7:44 AM CDTSevere Thunderstorm WarningSGFChristian, Stone31 min
Aug 30, 7:52 AM CDTSevere Thunderstorm WarningSGFBarry23 min
Aug 30, 7:54 AM CDTSevere Thunderstorm WarningSGFVernon51 min
Aug 30, 8:30 AM CDTSpecial Weather StatementSGFChristian45 min
Aug 30, 8:54 AM CDTSevere Thunderstorm WarningSGFSt. Clair36 min
Aug 30, 9:00 AM CDTSevere Thunderstorm WarningSGFVernon45 min
Aug 30, 9:05 AM CDTSpecial Weather StatementSGFCedar40 min
Aug 30, 9:12 AM CDTAreal Flood AdvisorySGFChristian, Greene, Stone6 hr
Aug 30, 9:18 AM CDTSpecial Weather StatementSGFGreene42 min
Aug 30, 10:04 AM CDTAreal Flood AdvisorySGFBarton, Vernon6 hr
Aug 30, 10:26 AM CDTFlash Flood WarningSGFBarton, Jasper6 hr
Aug 30, 10:34 AM CDTFlash Flood WarningSGFDade, Greene, Polk6 hr
Aug 30, 10:49 AM CDTSevere Thunderstorm WarningSGFGreene26 min
Aug 30, 11:01 AM CDTFlash Flood WarningSGFChristian, Greene, Lawrence, Stone5 hr
Aug 30, 11:30 AM CDTAreal Flood AdvisorySGFBenton, Camden, Dallas, Hickory, Miller, Morgan6 hr
Aug 30, 1:05 PM CDTAreal Flood AdvisorySGFBarton4 hr
Aug 30, 2:35 PM CDTSpecial Weather StatementSGFJasper, Newton40 min
Aug 30, 3:44 PM CDTSpecial Weather StatementSGFMcDonald46 min
Aug 30, 4:15 PM CDTAreal Flood WarningSGFBarry, Christian, Dade, Greene, Jasper, Lawrence and 2 more18 hr
Aug 30, 7:07 AM CDTSpecial Weather StatementSGFBourbon38 min
Aug 30, 8:34 AM CDTFlash Flood WarningSGFBourbon6 hr
Aug 30, 10:06 AM CDTSpecial Weather StatementSGFCherokee39 min
Aug 30, 2:20 PM CDTAreal Flood WarningSGFBourbon20 hr

Nearby

Flash Flood Watches in Missouri, 2018Flash Flood Watches in Kansas, 2018Every flash flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.